# SDR TWAA9613502

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 567 - DURING PREFLIGHT, EGRESS LIGHTS WERE SLOW TO ILLUMINATE.  FOUND POWER SUPPLY, MFG PN 5822-2, WEAK.  REPLACED POWER SUPPLY.  EGRESS LIGHT OPERATION CHECKED NORMAL.  CHECK C - 9-17-95 - STL.  (X)
